# SDR 2000ZZZM70

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 111397507
- Condition: Missing
- Location: Tail Compart
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF B-CHECK CARD 0617, REQUIRING THE OPERATIONAL TEST AND INSPECTION OF THE EMERGENCY LIGHTS SYSTEM, THE EMERGENCY LIGHT IN THE TAIL COMPARTMENT WAS WRITTEN UP AS HAVING A MISSING LENS.  THE LENS COVER WAS REPLACED.  THE LIGHT ASSEMBLY WAS OPERATIONALLY CHECKED OK IAW THE MCDONNELL DOUGLAS DC9 MM 33-53-0.  (M)
